# SDR FDEA202403190290

- Difficulty date: March 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1206
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS WERE FOUND AT LH WING CENTER FLAP RIB12 AFT AREAS OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED THE FLANGE REPAIR AT LH CENTER FLAP RIB.12 S-2.7~REAR SPAR, THE REPAIR   CLASSIFIED AS CAT.A MAJOR REPAIR PER GMM 6-2-100 I.A.W FEDEX EA NO:T6-5750-T0378613 P1,   SEQ NO:1174, TITLE:WINGS-FLIGHT SURFACES-LH CENTER FLAP, CRACKS IN UPPER FLANGES OF   RIB.11,12,18,19 AND 26-ALI 575306-01    NOTE:THE SDR NO:24-0476 IS MISSING IN SDR SYSTEM, SO CREATE THE NEW ONE FOR NRC   NO:N00668
